Distance regularity in direct-product graphs

Aggarwal, S. and Jha, P. K. and Vikram, M. (2000) Distance regularity in direct-product graphs. Applied Mathematics Letters, 13 (1). pp. 51-55. ISSN 0893-9659

[img] Text
Distance regularity in direct-product graphs.pdf
Restricted to Repository staff only

Download (304kB)
Official URL: http://www.sciencedirect.com/science/article/pii/S...


The direct product (also called Kronecker product, tensor product, and cardinal product) G × H of distance-regular graphs is investigated. It is demonstrated that the product is distance-regular only when G and H are very restricted distance-regular graphs.

Item Type: Article
Subjects: Q Science > QA Mathematics
Depositing User: Ms Nurul Iqtiani Ahmad
Date Deposited: 28 Oct 2013 07:58
Last Modified: 28 Oct 2013 07:58
URI: http://shdl.mmu.edu.my/id/eprint/4324

Actions (login required)

View Item View Item